1



2



3



4




5



6



7



8



9



10



11



12



13







14






15


16


17


PUBLISHED



Constantinescu A., Varbaro M., h-vectors of matroid complexes (arXiv)

Proceedings of CoMeTA 2013, Springer INdAM series, pp. 203--227, (2015)


Constantinescu A., Kahle T., Varbaro M., Linear syzygies, flag complexes, and regularity (arXiv , Springer)

Collectanea Mathematica, pp. 1--6, doi: 10.1007/s13348-015-0141-3 (2015)


Constantinescu A., Mateev M., Hilbert Functions of Standard Determinantal Varieties (arXiv)

Journal of Pure and Applied Algebra, 219, pp. 3873--3888, (2015)


Constantinescu A., Pournaki M.R., Seyed Fakhari S.A., Terai N., Yassemi S.
Cohen-Macaulayness and Limit Behaviour of Depth for Powers of Cover Ideals (journal)

Communications in Algebra 43, No. 1, pp. 143--157 (2015)


Constantinescu A., Kahle T., Varbaro M., Generic and special constructions of pure O-sequences (arXiv)

Bull. London Math. Soc., vol 46, (5). pp. 924--942, (2014)


Caviglia G., Constantinescu A., Varbaro M., Note on a conjecture by Kalai (arXiv, MathSciNet)

Israel Journal of Mathematics, 0021--2172, pp. 1--7, (2014)


Constantinescu A., Varbaro M.,  On the h-vectors of Cohen-Macaulay Flag Complexes (arXiv, MathSciNet)

Math. Scand. vol. 112, issue 1, pp. 87--111, (2013)


Constantinescu A., Veronese Algebras and Modules of Rings with Straightening Laws (arXiv, MathSciNet)

Journal of Commutative Algebra, vol. IV, issue 2, pp. 229--254, (2012)


Constantinescu A., Parametrizations of Ideals of k[x; y] and k[x; y; z] (arXiv, MathSciNet)

Journal of Algebra  vol. 346, issue 1,  pp. 1--30, (2011)


Constantinescu A., Varbaro M., Koszulness, Krull Dimension and Other Properties of Graph-Related Algebras

Journal of Algebraic Combinatorics  vol. 34, issue 3,  pp. 375-400, (2011) (arXiv, MathSciNet)


Constantinescu A., Le Dinh N., The Standard Graded Property for Vertex Cover Algebras of Quasi-Trees (arXiv, MathSciNet)

Le Matematiche, Volume LXIII, issue II, pp. 173--183, (2008)


Benedetti B., Constantinescu A., Varbaro M., Dimension, Depth and Zero-Divisors of the Algebra of Basic k-Covers of a Graph

Le Matematiche, Volume LXIII, issue II, pp. 117--156, (2008) (arXiv, MathSciNet)


Constantinescu A., Hilbert Function and Betti Numbers of Algebras with Lefschetz Property of Order m (arXiv, MathSciNet)

Communications in Algebra,  vol. 36, issue 12, pp. 4704--4720, (2008)



SUBMITTED



Constantinescu A., Gorla E., Gorenstein Liaison for Toric Ideals of Graphs



IN PREPARATION



Constantinescu A., Deliu D., Extension Algebras and the Hilbert Scheme of Points in the Plane


Constantinescu A., Kahle T., Varbaro M., Betti tables, Coxeter groups, and curvature


Constantinescu A., Cotangent Cohomology of Monomial Schemes